# SDR ASAA2020051132714

- Difficulty date: May 8, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 17,898 hours, 5,589 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 473C07
- Condition: Faulty
- Location: Hf Comm
- Part time: 17,893 hours, 5,588 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 HF RADIO INTERMITTENT. AT TIMES COULD RECEIVE BUT NOT TRANSMIT. GROUNDED - YES. REMOVED AND REPLACED HF #1 TRANSCEIVER AND CAPT'S HANDMIC PER B737-900 AMM 23-11-21. INSTALLATION TEST OF HF #1 SYSTEM GOOD PER AMM 23-11-21-400-801. HF #1 SYSTEM TEST GOOD PER AMM 23-11-00-730-801.
